MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PRIMARY GRAVITY IV ADMINISTRATION SETS - IV GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PRIMARY GRAVITY IV ADMINISTRATION SETS - IV GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 42103E-07
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Initial reporter phone #: unknown.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
¿it was reported that the bd primary gravity iv administration sets - iv gravity set experienced separation.The following information was provided by the initial reporter: tubing came apart at distal port.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.4.Medical device lot #: 21109114, d.4.Medical device expiration date: 20-oct-2024, h.4.Device manufacture date: 20-oct-2021.H.6.Investigation summary: a sample was received and tested by our quality team.The set was separated upon receipt and the customer's complaint has been verified.After visual analyses under microscope, the set was lacking solvent necessary to connect tubing to the lower smart site-this is the root cause.The manufacturing plant has been made aware of this issue.A device history record review for model 42103e-07 lot number 21109114 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 20oct2021.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.H3 other text : see h.10.

Brand Name
BD PRIMARY GRAVITY IV ADMINISTRATION SETS - IV GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14465822
Report Number9616066-2022-00650
Device Sequence Number4504681
Product Code FPA
UDI-Device Identifier50885403225848
UDI-Public50885403225848
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K820278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/20/2024
Device Model Number42103E-07
Device Catalogue Number42103E-07
Device Lot Number21109114
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer08/04/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date08/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown